# SDR CALA9700713

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR .25 INCH CRACKS IN LONGERON 17L BETWEEN STA 965 AND 980.  A NEW LONGERON WAS SPLICED IN IAW SRM 53-02, FIGURE 2.
